# SDR NACA20050029

- Difficulty date: November 11, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 37,259 hours
- Engine: Pwa R2800CB3
- Engine time: 1,096 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 198395
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 1,096 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN DUE TO RUNNING ROUGH AND WILL NOT TAKE A LEAN.  FOUND NR 2 ENGINE NR 1 CYLINDER WITH CRACKED HEAD.  REPLACED NR 1 CYLINDER IAW DC-6MM SECTION V, PG 16 & 16A.  OP CHECKED GOOD.
